Nonlinear Reformulation of Heisenberg's Dynamics

M. Ziegler, B. Fuchssteiner, International Journal of Theoretical Physics (2005) 693–717.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
International Journal of Theoretical Physics
Page
693-717
LibreCat-ID

Cite this

Ziegler M, Fuchssteiner B. Nonlinear Reformulation of Heisenberg’s Dynamics. International Journal of Theoretical Physics. Published online 2005:693-717. doi:10.1007/s10773-005-7048-9
Ziegler, M., & Fuchssteiner, B. (2005). Nonlinear Reformulation of Heisenberg’s Dynamics. International Journal of Theoretical Physics, 693–717. https://doi.org/10.1007/s10773-005-7048-9
@article{Ziegler_Fuchssteiner_2005, title={Nonlinear Reformulation of Heisenberg’s Dynamics}, DOI={10.1007/s10773-005-7048-9}, journal={International Journal of Theoretical Physics}, author={Ziegler, Martin and Fuchssteiner, Benno}, year={2005}, pages={693–717} }
Ziegler, Martin, and Benno Fuchssteiner. “Nonlinear Reformulation of Heisenberg’s Dynamics.” International Journal of Theoretical Physics, 2005, 693–717. https://doi.org/10.1007/s10773-005-7048-9.
M. Ziegler and B. Fuchssteiner, “Nonlinear Reformulation of Heisenberg’s Dynamics,” International Journal of Theoretical Physics, pp. 693–717, 2005, doi: 10.1007/s10773-005-7048-9.
Ziegler, Martin, and Benno Fuchssteiner. “Nonlinear Reformulation of Heisenberg’s Dynamics.” International Journal of Theoretical Physics, 2005, pp. 693–717, doi:10.1007/s10773-005-7048-9.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar